# SDR DALA2016012200524

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER CLIP DEFORMED N.14 RT BS 1338 ON X-60 AT PAX CABIN.  CLIP WAS REPLACED IAW SRM 51-30-1, 51-30-5, 51-10-14, 51-10-3, PAR 21 AND 14.
